Fan-Gottesman type compactification of frames

Dharmanand Baboolal

Commentationes Mathematicae Universitatis Carolinae (1990)

  • Volume: 031, Issue: 2, page 373-381
  • ISSN: 0010-2628

How to cite

top

Baboolal, Dharmanand. "Fan-Gottesman type compactification of frames." Commentationes Mathematicae Universitatis Carolinae 031.2 (1990): 373-381. <http://eudml.org/doc/17855>.

@article{Baboolal1990,
author = {Baboolal, Dharmanand},
journal = {Commentationes Mathematicae Universitatis Carolinae},
keywords = {regular frame; strong inclusions; Fan-Gottesman compactification; uniform frame},
language = {eng},
number = {2},
pages = {373-381},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {Fan-Gottesman type compactification of frames},
url = {http://eudml.org/doc/17855},
volume = {031},
year = {1990},
}

TY - JOUR
AU - Baboolal, Dharmanand
TI - Fan-Gottesman type compactification of frames
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1990
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 031
IS - 2
SP - 373
EP - 381
LA - eng
KW - regular frame; strong inclusions; Fan-Gottesman compactification; uniform frame
UR - http://eudml.org/doc/17855
ER -

References

top
  1. B. Banaschewski C. J. Mulvey, Stone-Čech compactification of locales I, Houston Journal of Math. 6 (1980), 301-312. (1980) Zbl0473.54026MR0597771
  2. B. Banaschewski C. J. Mulvey, Lectures on Frames, Univ. of Cape Town (1988). (1988) 
  3. B. Banaschewski C. J. Mulvey, Research Seminar on Frames, Univ. of Cape Town (1988). (1988) 
  4. K. Fan N. Gottesman, On compactifications of Freudenthal and Wallman, Indag. Math. 14 (1952), 504-510. (1952) Zbl0048.16901MR0052761
  5. J. Frith, Structured Frames, PhD Thesis, Univ. of Cape Town (1987). (1987) 
  6. P. T. Johnstone, Stone Spaces, Cambridge Studies in Advanced Mathematics, no. 3, Cambridge Univ. Press (1982). (1982) Zbl0499.54001MR0698074
  7. P. T. Johnstone, Wallman compactification of locales, Houston Journal of Math. 10 (1984), 201-206. (1984) Zbl0549.54018MR0744904
  8. J. R. Isbell, Atomless parts of spaces, Math. Scand. 31 (1972), 5-32. (1972) Zbl0246.54028MR0358725
  9. A. Pultr, Pointless uniformities I. Complete regularity, Comment. Math. Univ. Carolinae 15 (1984), 91-104. (1984) Zbl0543.54023MR0749118
  10. A. K. Steiner E. F. Steiner, Precompact uniformities and Wallman compactifications, Indag. Math. 30 (1968), 117-118. (1968) Zbl0157.29501MR0227941

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.